# SDR CALA2016051600311

- Difficulty date: May 16, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 45,726 hours, 18,336 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF THRUST INCREASE, TAKEOFF ROLL, TAKEOFF WARNING HORN SOUNDED FOR, LE FLAPS TRANSIT, LIGHT ON FWD FLAP PANEL.  ABORTED AT APPROX 30 - 40 KNOTS.  AFTER RNWY EXIT, LE FLAPS TRANSIT LIGHT ILLUMINATED INTERMITTENTLY WITH ASSOCIATED AMBER LIGHT ON OVERHEAD FOR NR 1 SLAT.  LIGHTS CAME ON & OFF APPROX 10 - 15 TIMES BEFORE WE RETRACTED FLAPS & RETURNED TO BLOCKS.  LAST LEG SHOWED FAULT 27-81201, SLAT 1 INBD SENSOR.  FAULT IS INTERMITTENT, WITH NO HISTORY.  IAW FIM TASK 27-88-00-810-804, OPERATED SLATS, INDICATIONS NORMAL WITH FSEU SHOWING TARGET NEAR CONDITIONS & FAR CONDITIONS WHEN APPLICABLE.  NO EXISTING FAULTS DURING FSEU BITE.
